# SDR SWAA2016041150781

- Difficulty date: March 30, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 42,058 hours, 24,674 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546548
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT CRACKED AT BS 747, STRINGER 8R.  REPAIRED FRAME IAW EA.
